# SDR UALA2012112606780

- Difficulty date: November 23, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,819 hours, 22,756 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L GIRT BAR LANYARD HANGING.  SECURED LANYARD.
